Forward-backward martingale decomposition and compactness results for additive functionals of stationary ergodic Markov processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 35 (1999) no. 2, p. 121-141
@article{AIHPB_1999__35_2_121_0,
     author = {Wu, Liming},
     title = {Forward-backward martingale decomposition and compactness results for additive functionals of stationary ergodic Markov processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {35},
     number = {2},
     year = {1999},
     pages = {121-141},
     zbl = {0936.60037},
     mrnumber = {1678517},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1999__35_2_121_0}
}
Wu, Liming. Forward-backward martingale decomposition and compactness results for additive functionals of stationary ergodic Markov processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 35 (1999) no. 2, pp. 121-141. http://www.numdam.org/item/AIHPB_1999__35_2_121_0/

[De] A. Dembo, Moderate deviations for martingales with bounded jumps, Elect. Comm. in Proba., Vol. 1, 1996, pp. 11-17. | MR 1386290 | Zbl 0854.60027

[DS] J.D. Deuschel and D.W. Stroock, Large deviations, Pure and Appl. Math., Vol. 137, 1989, Academic Press. | MR 997938 | Zbl 0705.60029

[G] S. Goldstein, Anti-symmetric functionals of reversible Markov processes, Annales d'Inst. H. Poincaré probabilités, Vol. 31, 1 (in Memoriam C. Kipnis), 1995, pp. 177-190. | Numdam | MR 1340036 | Zbl 0813.60023

[HH] P. Hall and C.C. Heyde, Martingale Limit Theory and Its Application, Academic Press, 1980. | MR 624435 | Zbl 0462.60045

[Ka] T. Kato, Perturbation Theory For Linear Operators, 2nd ed. (2nd corrected printing), Springer-Berlin, 1984. | MR 1335452 | Zbl 0531.47014

[KV] C. Kipnis and S.R.S. Varadhan, Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions, Comm. Math. Phys., Vol. 104, 1986, pp. 1-19. | MR 834478 | Zbl 0588.60058

[LZ] T.J. Lyons and W.A. Zheng, A crossing estimate for the canonical process on a Dirichlet space and a tightness result, Astérique, Vol. 157-158 (Colloque P. Lévy) 1988, pp. 249-271. | MR 976222 | Zbl 0654.60059

[MR] Z.M. Ma and M. Röckner, An Introduction to the Theory of (Non-Symmetric) Dirichlet Forms, Springer-Verlag, 1992. | MR 1214375 | Zbl 0826.31001

[MZ] P.A. Meyer and W.A. Zheng, Construction du processus de Nelson reversible, Sém. Probab. XIX, Lect. Notes in Math., No 1123, 1984, pp. 12-26. | Numdam | MR 889465 | Zbl 0564.60075

[OS] H. Osada and T. Saitoh, An invariance principle for non-symmetric Markov processes and reflecting diffusions in random domains, Proba. Theory and R.F., Vol. 101, 1995, pp. 45-63. | MR 1314174 | Zbl 0816.60079

[Va] S.R.S. Varadhan, Self diffusion of a tagged particle in equilibrium for asymmetric mean zero random walk with simple exclusion, Annals de l'I.H.P., Série Probab. and Stat., Vol. 31, 1 (in Memoriam C. Kipnis), 1995, pp. 273-285. | Numdam | MR 1340041 | Zbl 0816.60093

[WI] L. Wu, Functional limit theorems for additive functionals of reversible Markov processes, Pré-publication du Laboratoire de Mathématiques Appliquées, Université Blaise Pascal, 1995.

[W2] L. Wu, Some notes on CLT for additive functionals of Markov processes, Prépublication du Laboratoire de Mathématiques Appliquées, Université Blaise Pascal, 1995.

[Xu] L. Xu, Ph.D. dissertation, New York University, 1993.